Okay, I actually have few questions. Let me give you my background first
I am an 18 yr old female. I'm on birth control (ortho try-cyclen lo) I've been on this pill since the end of January. Ever since I started birth control my boyfriend and I have been having unprotected sex. And he would ejaculate inside of me. I made a post a while back because this sort of problem too but I'm really all over confused.
Ive been having some symptoms that Ive been noticing like, constipation (about two weeks ago, and this hasn't happened to me probably in a few years), nausea during the day, periodicity. BLOATING! Felling a slight head ache for a week or so. Fatigue, alittle moody, gassy. always hungry and looking for food, food cravings, enlargement of my breasts (even more so after the enlargement from birth control), and my boyfriend has noticed the darkening of my aerolas ( only alittle) and my nipples are getting alittle larger (they also have been quite sore and itchy) And for the first time last week with my boyfriend I didn't want to have sex, even after a little over a week of no intercourse
My bestfriend thinks its my pills and stress getting to me and that I might not be pregnant. (I would listen to her word because she is my bestfriend and she recently has a baby too)
And yes I know I should be more cautious about what I do... But these are my questions..
1). How easy is it for me to possibly get pregnant if I've been taking my pills everyday(just sometimes not at the same times)
2). If I am pregnant now and I'm on the pill will i still get my period? Because the last week on this pill package is coming up.. should i skip this week and see if my period comes on its own or should continue to take them and then take a test when this week is over?
3). Also, if I am with child, will i harm the fetus if I take the last week of the pills (which make my period come).
4) Even if I took the last week of pills will I no matter what get my period or will it not come and tell me that i am pergnant.
Did you wait until you took an entire month of pills before you had unprotected sex? If not you may be pregnant. I would take a test in the morning to find out. If you are stop taking the pills and see a dr. Good luck.
I don't know much about birth control pills..I can never take them because I'm forgetful…but to answer the 3 questions you have
1) there is a possibility anytime you have unprotected sex, and I think more so when you don't take them at the same times each day…I'm sure that if it's not a big gap it will be ok but if it's a big gap I do believe it makes the pill a little more ineffective
2)If you are pregnant now and the last week of pills make your period come I would still take them
3) If you are pregnant the last week of pills won't harm the fetus if they are sugar pills.
I would take a test just to make sure
All the symptoms you are having could be because of the hormones in the pills. I know that when I was on the depo I have similiar symptoms of pregnancy because of the hormones in the shot…also the same with the implanon. But to make sure take a test with first morning urine and if you are pregnant stop all use of the pills immediately and call your Dr for your appointment.
There is still a chance for pregnancy with taking birth control pill.
The last week of pills in that pack is sugar pills. It doesn't matter if you take those at all. They're just there so you'll remember to start your new pack on time.
With birth control pills, you have about an hour time frame every day. So if you take them at 1pm, you'd have from 12:30 until 1:30 to take the pill every day before the effectiveness is decreased.
Take a pregnancy test using first morning urine. If it comes up positive, do not start your next pack of pills. Call and make an appointment with your doctor.
If you are pregnant, it is possible to bleed. So don't just assume you're not pregnant if you start to bleed. Take a test.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.